MathSciNet Relay Station
MathSciNet bibliographic data
MR1443190 (98a:17027) 17B50 (17B70)
Caranti, A.; Mattarei, S.; Newman, M. F. Graded Lie algebras of maximal class. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4021–4051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement